MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES

RELIEVANT MEDSYSTEMS, INC. INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Model Number FG 0060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Spinal Column Injury (2081); Vertebral Fracture (4520)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a l2 compression fracture 40 days post-op.Patient was subsequently treated with a l2 vertebroplasty/abaloparatide.Intracept treatment occurred on l2-s1, 5 levels.

Brand Name
INTRACEPT ACCESS INSTRUMENTS
Common Device Name
PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer Contact
thomas slater
1230 midas way
suite 200
sunnyvale, CA 94085-4068
6503681000
MDR Report Key14740032
Report Number3006789852-2022-00003
Device Sequence Number19386763
Product Code GXI
UDI-Device Identifier00852454006189
UDI-Public(01)00852454006189(17)230702(10)127318321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberFG 0060
Device Catalogue NumberRLV AK05
Device Lot Number127318231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date06/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age87 YR
Patient SexUnknown